MAUDE Adverse Event Report: COUDE TIP 16FR FOLEY CATHETER; CATHETER, COUDE

COUDE TIP 16FR FOLEY CATHETER; CATHETER, COUDE
Model Number DYND11216
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Pt seen in cancer center for treatment number 3 bladder instillation of gemzar chemo.Coude tip 16fr foley inserted by rn with no issues.Treatment proceeded with no issues.Upon completion of treatment, rn attempted to deflate balloon and remove catheter.Balloon did not deflate with no saline withdrawn from balloon upon attempt.Rn troubleshooted foley balloon would till not deflate.On call urologist dr (b)(6)consulted.Rn cut catheter by valve of balloon as instructed.No fluid return and balloon did not inflate.Rn discussed further with dr o'neill and plan in place for pt to proceed to dover office of manchester urology for further evaluation.Foley bag changed per chemo precautions to new empty bag, as it had been draining well.Pt left ambulatory and stable, family driving to urologist office.

Brand Name
COUDE TIP 16FR FOLEY CATHETER
Common Device Name
CATHETER, COUDE
MDR Report Key16598370
Report NumberMW5115941
Device Sequence Number5110374
Product Code EZC
UDI-Device Identifier10080196726769
UDI-Public10080196726769
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11216
Device Catalogue NumberDYND11216
Device Lot Number59222010143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2023
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite